# SDR QXEA200500742

- Difficulty date: April 19, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RT WING INBOARD FORWARD FLAP HINGE ARM AFT EDGE IS GOUGED.  REPAIRED IAW REO 57-54-005, HORIZON AIR EA R-57-117 AND CRJ700 SRM 51-24-11-001-001-A01.
